Answer by lilmommie04 at 6:16 AM on Nov. 1, 2010
No, but you have to be careful with those type of prescriptions, if contains diuretics, you will lose weight by going to the bathroom a lot, but you will be losing H2O not fat........ The best advice is a good healthy diet & exercise!
Answer by Monica655 at 6:50 AM on Nov. 1, 2010
I good friend of mine lost a lot of weight from a Dr.'s prescription medicine. She lost literally, like 150 lbs. If the meds didn't work, she was going to get the surgery done. She did not just lose water weight, she is looking real good these days! And, she is keeping it all off. Also, now that she is so much thinner, it's so much easier for her to exercise. She is not on the meds anymore, but still losing a few lbs here & there because she is able to exercise now. Totally changed her life around. BUT, it worked for her...not sure how it works for everyone else. I wish i remember what it was she took, there is more than one kind that your Dr. can prescribe.
Also, she is really working hard on toning her muscle. Losing 150 lbs can leave some saggin skin. Her Dr. said she is going to have to build muscle mass to help that out. But, she is only 30..I'm sure her skin will tighten back up some on it's own.
Answer by samurai_chica at 7:24 AM on Nov. 1, 2010
Answer by ahsweetness at 8:38 AM on Nov. 1, 2010
Answer by GonnaBeAMama11 at 8:58 AM on Nov. 1, 2010
Answer by mmmegan38 at 9:21 PM on Nov. 1, 2010
Answer by SweetLuci at 10:37 AM on Nov. 6, 2010
Answer by fryshannon34 at 9:00 PM on Nov. 27, 2010
Next question in Health
what are some causes for excessive hairloss in women ???